# SDR SWIA971751

- Difficulty date: March 30, 2000
- Submitted: April 14, 2000
- Operation: Air carrier
- Aircraft: N189SW
- Make and model: Emb EMB-120ER
- Aircraft serial: 120048
- Aircraft time: 31,657 hours, 38,668 cycles
- Engine: Pwa PW118B
- System (JASC): 3260 · Landing Gear Position and Warning
- Part: Proximity Switch
- Condition: Failed
- Location: Rt Mlg
- Stage of operation: CL
- How discovered: O
- Nature of condition: N
- Precautionary procedure: A

## Discrepancy

AFTER TAKEOFF, RIGHT B SYSTEM GREEN LIGHT STAYED ILLUMINATED AFTER GEAR RETRACTION.  DID QRH PROCEDURE (CYCLED GEAR) BUT LIGHTS STAYED ILLUMINATED.  REMOVED AND REPLACED RIGHT GEAR DOWN PROXIMITY SWITCH FOR B SYSTEM.  SWUNG GEAR, OPS CHECKS GOOD.
